# SDR ASAA2022060738740

- Difficulty date: June 7, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,898 hours, 12,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712146A81
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FWD SHIELD STA 767 - 793 HAS CORROSION. GROUNDED - YES. AFT PIT FWD SHIELD STA 767-793 AND GUSSET CORROSION EVALUATION : OUT OF LIMITS DUE TO NO SRM LIMITS, REMOVED AND REPLACED SHIELD PN: 146A8127-12 AND GUSSET POR 146A8125-39 POR B737-800 SRM 51-40-05/ 51-40-02 AND BWG DWG 146A0031.
